# SDR SWAA2019092037081

- Difficulty date: September 18, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 65,303 hours, 38,316 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Stuck
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HANDLE STUCK IN CLOSED POSITION.  AFT SERVICE LIGHT IS ON.  OPS CHECK OF R2 DOOR PER AMM.
